Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sore breasts, bleeding and cramps. Had weight gain. What is wrong?

I never bled since I have had the rod fitted and I'm due to have it out august this year. Every month since iv had it in iv had cramps in my stomach frm the end of the month into the start of the next one but no blood it usually lasts 5 days to a week. This month though I haven't had any cramps but really sore boobs , I had it for the last 2 weeks and today I have started bleeding and getting cramps and have put on a stone the last 4months ? What is happening ?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
due to harmonal disturbances
the harmones can be imbalanced with many causes like medicines vitamins multivitamins calcium iron and animal protein consumption
if you are consuming lot of animal proteins in form of milk diary honey egg chicken fish mutton it can cause the problems
you need to consult a doctor according to the above guidelines and find the cause to treat the condition permanently
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor